MathSciNet Relay Station
MathSciNet bibliographic data
MR3544609 81P10 (18C99)
Coecke, Bob; Heunen, Chris Pictures of complete positivity in arbitrary dimension. Inform. and Comput. 250 (2016), 50–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement